# SDR IXXA08SMN084S

- Difficulty date: February 15, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 458133
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 564932975N1
- Condition: Misrepaired
- Location: Bs 1690-1890
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND AT EXTERNAL DOUBLER AFT LOWER FUSELAGE BELLY TAIL SKID FAIRING HAS IMPROPER REPAIR AT STATION FS 1745 LONGERON 35.5 LEFT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS AT STATION FS 1690.000 TO STATION FS 1890.000 IAW DC8 SRM 53-5-1 FIGURE 1 ITEM "E", BOEING MESSAGE 1-756217773-2 DATED 01/22/08, DC8 SRM 53-1-0 PAGE 1, DC8 SRM 51-1-21, AND DC8 SRM 51-1-8B.
